Alert archive / Kentucky / River Flood Warnings in 2016

River Flood Warning 1, NWS Louisville, KY

February 3, 2016Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 3, 2016, 3:08 AM CST for Ohio County, Kentucky. It took effect at Feb 3, 2016, 6:00 PM CST. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 3:08 AM CST (09:08 UTC)
In effect from
Feb 3, 2016, 6:00 PM CST
Expired
Feb 4, 2016, 8:09 AM CST
In force
14 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Ohio County, KY

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rough River near Dundee (DUNK2). The gauge peaked at 25.41 ft at Feb 4, 2016, 12:00 AM CST.

actionminormoderate102002/0302/0402/05
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

657 
WGUS43 KLMK 030908
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
408 AM EST WED FEB 3 2016

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Rough River near Dundee

affecting the following counties in Kentucky...Ohio.

.Heavy rain over the last several hours is causing the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-032108-
/O.NEW.KLMK.FL.W.0001.160204T0000Z-160204T0600Z/
/DUNK2.1.ER.160204T0000Z.160204T0000Z.160204T0000Z.NO/
408 AM EST WED FEB 3 2016

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Rough River near Dundee.
* from this evening to late tonight.
* At  3:45 AM Wednesday the stage was 22.3 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to 25.2 feet today.
* Impact...At 25.0 feet...county roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.0  
  feet on Jun 2 2004.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$

13
4 follow-up statements
534 
WGUS83 KLMK 040138
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
838 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-040745-
/O.EXT.KLMK.FL.W.0001.000000T0000Z-160204T0745Z/
/DUNK2.1.ER.160203T2037Z.160204T0045Z.160204T0145Z.NO/
838 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Rough River near Dundee.
* until late tonight.
* At  7:45 PM Wednesday the stage was 25.3 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.3  
  feet on Jan 25 2002.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$

KYC031-227-041638-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-160208T0051Z/
/WDBK2.1.ER.160204T0157Z.160205T0600Z.160207T1851Z.NO/
838 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday evening.
* At  8:00 PM Wednesday the stage was 32.5 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 37.6 feet by early Friday morning. The river will fall
  below flood stage by Sunday early afternoon.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.7  
  feet on Mar 21 2008.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-041638-
/O.EXT.KLMK.FL.W.0003.160205T0448Z-160208T1800Z/
/RCHK2.1.ER.160205T0448Z.160206T0600Z.160208T1200Z.NO/
838 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Green River at Rochester.
* from Thursday evening to Monday afternoon.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.5 
  feet early Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.5  
  feet on Jan 10 2005.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
RL
678 
WGUS83 KLMK 040248
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
948 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-041200-
/O.EXT.KLMK.FL.W.0001.000000T0000Z-160204T1200Z/
/DUNK2.1.ER.160203T2037Z.160204T0130Z.160204T0239Z.NO/
948 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Rough River near Dundee.
* until Thursday morning.
* At  8:45 PM Wednesday the stage was 25.3 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will fall to below flood stage by late  
  tonight.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.3  
  feet on Nov 1 2009.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
RL
928 
WGUS83 KLMK 040413
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1113 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-041813-
/O.EXT.KLMK.FL.W.0001.000000T0000Z-160204T2308Z/
/DUNK2.1.ER.160203T2037Z.160204T1200Z.160204T1708Z.NO/
1113 PM EST WED FEB 3 2016

The Flood Warning continues for
  the Rough River near Dundee.
* until Thursday evening.
* At 10:45 PM Wednesday the stage was 25.4 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by 
  Thursday morning. The river will fall below flood stage Thursday 
  afternoon.
* Impact...At 26.0 feet...County roads near Sunnydale flood.
* Flood History...This crest compares to a previous crest of 25.6  
  feet on Mar 21 2002.

&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$
RL
485 
WGUS83 KLMK 041410
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
909 AM EST THU FEB 4 2016

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Rough River near Dundee
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-041439-
/O.CAN.KLMK.FL.W.0001.000000T0000Z-160204T2308Z/
/DUNK2.1.ER.160203T2037Z.160204T0600Z.160204T1305Z.NO/
909 AM EST THU FEB 4 2016

The flood warning is cancelled for
  the Rough River near Dundee.
* At  8:45 AM Thursday the stage was 24.9 feet. 
* Flood stage is 25.0 feet.
* Fell below flood stage at  8:05 AM Thursday.
* Forecast...The river will continue to fall to 20.0 feet by Friday 
  morning.


&&

LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
      3743 8694 3755 8649             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 3, 2:00 AM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Feb 3, 2:00 AM CST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
300 AM EST WED FEB 3 2016

.SHORT TERM (Now through Thursday)...
Issued at 131 AM EST Wed Feb 3 2016

Skies will clear out this morning in dry air behind the departing
cold front that brought us our rain last night. However the main
upper trof will remain well to our west and a secondary surface trof
will move in from the northwest this afternoon, bringing clouds back
to the area. It looks like RH will be deep enough, along with some
weak lift, so that a few sprinkles could squeeze out of the clouds,
especially in southern Indiana and north central Kentucky late this
afternoon.

WSW winds will be gusty today, into the 20-25 mph range throughout
the region and perhaps a bit higher than that in the Blue Grass.

Temperatures today will be steady this morning and then fall slowly
this afternoon.

Tonight the clouds will continue to pivot through the area with a
few sprinkles possible this evening areawide. It doesn't look like
there will be much glaciation in the cloud layer, but a few flurries
aren't entirely out of the question along and north of the Ohio
River. Lows Thursday morning will be in the 25 to 30 degree range.
Definitely cooler than what we've seen the past few days, but normal
for this time of year.

On Thursday high pressure will nose in from the west and provide us
with mostly sunny skies. High temperatures should be around 40.

.LONG TERM (Thursday night through Tuesday)...
Issued at 233 AM EST Wed Feb 3 2016

General ridging at the surface will provide us with dry weather
through Sunday. The air will be mild, with afternoon highs in the
upper 40s and lower 50s Friday through Sunday.

The beginning of big changes will come in early in the new week.
Surface low pressure with an attendant cold front will move in from
the west Sunday night/Monday, then get hung up over the upper Ohio
Valley and Great Lakes as a deep upper trof digs into the eastern
United States. This will bring, depending on temperatures, chances
of light rain and snow to the region. Colder air will be brought in,
with highs probably not making it past the freezing mark by Tuesday.

&&

.AVIATION (06Z TAF Update)...
Updated at 1237 AM EST Wed Feb 3 2016

A widespread area of moderate to briefly heavy rainfall is lifting
to the NNE across the TAF sites, while the overall storm pushes
slowly east. Expect the back edge of rain showers to quickly let up
at SDF/BWG shortly after this cycle goes valid. VFR vis/ceilings
will then prevail as a dry slot works into the region. Surface winds
should only very slowly veer to a SW component between 10 to 15 mph.

LEX is just beginning their period of heaviest rainfall at the start
of this cycle where low MVFR or IFR visibilities will be noted in
moderate to briefly heavy rain. Also. A few gusts around 30 mph are
possible. Ceilings will also likely be in the MVFR range at times.
Expect rain to let up to light showers with a return to VFR around 4
AM EST, then going dry by sunrise.

Expect VFR skies through Wednesday with a steady SW wind between 10
and 15 mph, gusting up around 20-25 mph through the day. Low VFR
ceilings arrive later Wednesday evening, possibly venturing into the
MVFR range. Winds will be out of the west by evening.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........BJS
Hazardous weather outlook, Feb 3, 2:01 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EST WED FEB 3 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-032000-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN...
MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE...
HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH...
BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...
LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...
BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE...
CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...
HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY
301 AM EST WED FEB 3 2016 /201 AM CST WED FEB 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Feb 2, 10:41 PM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 PM EST TUE FEB 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HEAVY RAIN       1 W NEW SALISBURY       38.32N 86.12W
02/02/2016  E2.11 INCH       HARRISON           IN   PUBLIC

            MEASURED AT PERSONAL WEATHER STATION.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Feb 2, 11:11 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 AM EST WED FEB 3 2016

KYZ034-035-038-030545-
FRANKLIN-SHELBY-SPENCER-
1211 AM EST WED FEB 3 2016

...A SHOWER WILL AFFECT SOUTHWESTERN FRANKLIN...CENTRAL SPENCER AND
SOUTHEASTERN SHELBY COUNTIES...

AT 1210 AM EST...A SHOWER WAS OVER TAYLORSVILLE...MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...TAYLORSVILLE...BRYANT...HATTON...
HARRISONVILLE...RIVALS...PEYTONA...YODER...GRAEFENBURG...HOOPER...
OLIVE BRANCH...BAGDAD...BROADVILLE MANOR...CAPITAL CITY AIRPORT...
LITTLE MOUNT...JUNTE...HEMP RIDGE...WADDY AND EVERGREEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SHOWER...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3832 8498 3814 8488 3811 8496 3813 8502
      3812 8504 3808 8506 3798 8536 3805 8543
TIME...MOT...LOC 0510Z 233DEG 45KT 3803 8532

SCHOETTMER
Special weather statement, Feb 3, 12:15 AM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 AM CST WED FEB 3 2016

KYZ073>076-081-030645-
METCALF-CUMBERLAND-MONROE-BARREN-ALLEN-
1215 AM CST WED FEB 3 2016

...A GUSTY SHOWER WILL AFFECT MONROE...SOUTHWESTERN
METCALFE...SOUTHEASTERN BARREN...SOUTHEASTERN ALLEN AND NORTHWESTERN
CUMBERLAND COUNTIES...

AT 1215 AM CST...A SHOWER WAS 9 MILES NORTH OF RED BOILING SPRINGS...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...EDMONTON...LESLIE...GAMALIEL...FOUNTAIN RUN...
AKERSVILLE...JEFFREY...FREETOWN...SUMMER SHADE...CEDAR FLATS...
SULPHUR LICK...NOBOB...GUM TREE...CLOYDS LANDING...MUD LICK...WILLOW
SHADE...ROCKBRIDGE...GOODLUCK...DUBRE AND FLIPPIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SHOWER...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3663 8597 3673 8604 3699 8560 3673 8541
      3662 8574
TIME...MOT...LOC 0615Z 240DEG 49KT 3667 8590

SCHOETTMER
Local storm report, Feb 3, 1:18 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
218 AM EST WED FEB 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     FLASH FLOOD      2 SE HIGHGROVE          37.95N 85.46W
02/03/2016                   NELSON             KY   LAW ENFORCEMENT

            NELSON COUNTY DISPATCH RECEIVED A REQUEST
            FOR A WATER RESCUE ON WHITESIDE ROAD.

&&

BJS
Special weather statement, Feb 3, 1:25 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 AM EST WED FEB 3 2016

KYZ041-042-048-049-030800-
BOURBON-FAYETTE-CLARK-JESSAMINE-
225 AM EST WED FEB 3 2016

...A GUSTY SHOWER WILL AFFECT FAYETTE...SOUTHERN BOURBON...CENTRAL
JESSAMINE AND NORTHERN CLARK COUNTIES...

AT 225 AM EST...A SHOWER WAS OVER VETERANS PARK...MOVING NORTHEAST AT
55 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...NICHOLASVILLE...WINCHESTER...PARIS...VETERANS PARK...
CADENTOWN...MEADOWTHORPE...CARDINAL HILL...DUNBAR HIGH SCHOOL...CHEVY
CHASE...BRYAN STATION...THOROUGHBRED ACRES...FAYETTE MALL...U K
ARBORETUM...HIGHLANDS...NORTHLAND...NORTH MIDDLETOWN...
CLINTONVILLE...CATNIP AND MATTOXTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SHOWER...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3800 8401 3790 8437 3790 8438 3789 8438
      3781 8465 3815 8454 3829 8416 3812 8407
      3811 8408
TIME...MOT...LOC 0725Z 239DEG 49KT 3795 8454

SCHOETTMER
Special weather statement, Feb 3, 1:36 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 AM EST WED FEB 3 2016

KYZ049-056-057-067-030815-
LINCOLN-CLARK-MADISON-GARRARD-
236 AM EST WED FEB 3 2016

...A SHOWER WILL AFFECT GARRARD...MADISON...SOUTHEASTERN CLARK AND
NORTHEASTERN LINCOLN COUNTIES...

AT 236 AM EST...A GUSTY SHOWER WAS OVER LANCASTER...MOVING EAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
RICHMOND...STANFORD...LANCASTER...HARRIS FERRY...MCCREARY...BEREA...
PREACHERSVILLE...DOYLESVILLE...LOG LICK...COMBS...DULUTH...WHITES...
RIGHTANGLE...ELLISTON...WALLACETON...BRASSFIELD...CALEAST...
MOBERLY...NEWBY AND LOGANTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SHOWER...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3786 8401 3787 8403 3783 8401 3785 8406
      3785 8408 3782 8412 3781 8408 3778 8411
      3777 8408 3767 8409 3765 8413 3757 8409
      3756 8417 3752 8420 3754 8435 3750 8436
      3747 8472 3777 8454 3791 8400
TIME...MOT...LOC 0736Z 248DEG 43KT 3762 8456

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:08 PM CSTAreal Flood AdvisoryLMKBullitt, Jefferson, Oldham, Trimble3 hr
Feb 2, 10:31 PM CSTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Grayson, Green and 5 more4 hr
Feb 2, 11:11 PM CSTSpecial Weather StatementLMKSpencer34 min
Feb 2, 11:29 PM CSTAreal Flood AdvisoryLMKAnderson, Bullitt, Franklin, Hardin, Henry, Larue and 7 more6 hr
Feb 2, 11:56 PM CSTFlash Flood WarningLMKBullitt, Hardin, Nelson, Spencer4 hr
Feb 3, 12:15 AM CSTSpecial Weather StatementLMKMonroe30 min
Feb 3, 1:02 AM CSTAreal Flood AdvisoryLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 5 more4 hr
Feb 3, 1:05 AM CSTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 5 more4 hr
Feb 3, 1:25 AM CSTSpecial Weather StatementLMKBourbon, Clark, Fayette, Jessamine35 min
Feb 3, 1:36 AM CSTSpecial Weather StatementLMKGarrard, Madison39 min
Feb 3, 2:05 AM CSTAreal Flood AdvisoryLMKClinton, Cumberland3 hr
Feb 3, 9:06 AM CSTRiver Flood WarningLMKButler, Warren3 days
Feb 3, 9:06 AM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Feb 3, 1:55 PM CSTRiver Flood WarningLMKWarren45 hr

Nearby

River Flood Warnings in Kentucky, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.